MathSciNet Relay Station
MathSciNet bibliographic data
MR877045 (88b:47062) 47D25
Spivack, Mark Certain properties of derivations. Proc. Amer. Math. Soc. 99 (1987), no. 4, 712–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement